# SDR ASOA201000486

- Difficulty date: March 30, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP CRACKED.  INSTALLED LOWER STAIR PANEL ASSY IAW AMM 52-11-04-400-806. GH 161845 04/05/10 (LT) REQUESTED OK TO INSTALL PRIOR TO MX ACTION. OK TO INSTALL ASD BOTTOM STEP, RERFER TO JOB OP 10.
